×

zbMATH — the first resource for mathematics

On the theory of Diophantine approximations. I: On a problem of A. Ostrowski. (English) Zbl 0080.03503

Keywords:
Number Theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Ostrowski, Bemerkungen zur Theorie der diophantischen Approximationen,Abhandlungen des Mathematischen Seminars Hamburg,1 (1921), pp. 77–98. · JFM 48.0197.04
[2] A. Khintchine, Über eine Klasse linearer diophantischen Approximationen,Rendiconti di Palermo,50 (1926), pp. 170–195. · JFM 52.0183.01
[3] S. Fukasawa, Über die Größenordnung des absoluten Betrages von einer linearen inhomogenen Form. I,Jap. Journal of Math.,3 (1926), pp. 1–27. · JFM 52.0186.01
[4] H. Davenport, On a theorem of Khintchine,Proc. London Math. Soc. (2),52 (1950), pp. 66–80.
[5] A. V. Prasad, On a theorem of Khintchine,Proc. London Math. Soc. (2),53, (1951), pp. 310–320. · Zbl 0043.27604
[6] J. W. S. Cassels, Über \(\mathop {\lim }\limits_{x \to + \infty } \) x|Ix+{\(\alpha\)}|,Math. Annalen,127 (1954), pp. 288–304. · Zbl 0055.04401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.